How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 64391
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

In the last 3 months I have had a pain in my Testicle.i went

Customer Question

In the last 3 months I have had a pain in my
Testicle.i went to my local gp & he prescribed my antibiotics
And the pain went.Now it has started again.is this epiditmitius?
I have read this can be caused from an infection but all sex
I have had has being protected.
I also have stomach pains is this related?
What actions will I take?
Submitted: 1 year ago.
Category: Medical
Expert:  DrRussMD replied 1 year ago.
HelloIt can be from epidytimitus, which is not usually sexualHerniaprostate infectiontesticular infectionYou might need additional antibiotics.I would see a urologist. OK, so that is an initial answer….Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.

Related Medical Questions